# SDR USAASB95011

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2820095101
- Condition: Failed
- Location: Lt Fuel Tank
- Part time: 30,134 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT NR 1133 - EN ROUTE PIT TO IAH, LEFT FORWARD AND RIGHT AFT FUEL BOOST PUMP CIRCUIT BREAKERS TRIPPED AND WOULD NOT RESET.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FUEL SCAVENGE SOLENOID VALVE INOP.  RELEASED WITH FUEL SCAVENGE SYSTEM ON MEL 28-17 FOR SOLENOID VALVE REPLACEMENT.  (M0
